# SDR AWXA200500700

- Difficulty date: June 13, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6576717217
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK FOUND CORROSION ON LEFT MAIN LANDING GEAR STABILIZER BEAM ATTACH FITTING ON WING AT RSS 197.56.  MAINTENANCE BLENDED CORROSION ON LEFT MAIN LANDING GEAR STABILIZER BEAM ATTACH FITTING AND DETERMINED TO BE OUT OF LIMITS.  REMOVED AND REPLACED ATTACH FITTING IAW BOEING 737-300 AMM 57-15-00-4.
